# SDR C2XA06CL044

- Difficulty date: April 19, 2006
- Submitted: April 20, 2006
- Operation: Air carrier
- Aircraft: N13566
- Make and model: Emb EMB-145LR
- Aircraft serial: 145622
- Aircraft time: 8,790 hours, 6,912 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

GSO FLIGHT 2311, THE CREW REPORTED SMOKE IN THE COCKPIT.  THE AIRCRAFT DIVERTED INTO GSO AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE WINDSHIELD HEAT WIRING/ PITOT HEAT RELAYS AND CURRENT SENSORS.  OPERATED WINDSHIELD HEAT AND PITOT HEAT/AIR CONDITIONING PACKS AND FANS.  RESECURED DUCT ON NR 1 PACK DUAL TEMP CONTROLLER.  NO DEFECTS WERE FOUND AND THE AIRCRAFT WAS TEST FLOWN.  TEST FIGHT WAS SATISFACTORY.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
